# SDR DALA2023022801503

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 5,719 hours, 2,616 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE/OILY SMELL IN CABIN/ STARTED @ 10K UNTIL AT GATE. INSPECTED APU BLEED CHECK VALVE PER A321 AMM 36-12-15. NO SIGNS OF OIL. ACCESS PANEL TO ACCESS CHECK VALVE IS STILL REMOVED (HYD SERVICE PANEL). R/R BOTH CABIN RECIRC FILTER PER AMM 21-21 (TS 429411) INSPECTED BOTH ENG'S FOR OIL WETTING EVIDENCE IN BOOSTER SECTION IAW A321 CARD 7900-2001. FOUND OIL WETTING EVIDENCE IN NBR 1 ENG BOOSTER SECTION (JA 388843). REMOVED AND REPLACED #1 ENG PER SPC 30-7110-9-0010. (LP# 9689914)
